# SDR CA110826006

- Difficulty date: August 24, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech S35
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Condition: Corroded
- Location: Wing
- Part time: 5,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAD OF BOLT CORRODED.
